Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Dualized and scaled Fitzpatrick functions

Author: Stephen Simons
Journal: Proc. Amer. Math. Soc. 134 (2006), 2983-2987
MSC (2000): Primary 47H05; Secondary 26B25
Published electronically: May 4, 2006
MathSciNet review: 2231623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain an explicit formula for the interior of the domain of a maximal monotone multifunction in terms of its Fitzpatrick function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H05, 26B25

Retrieve articles in all journals with MSC (2000): 47H05, 26B25

Additional Information

Stephen Simons
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106-3080

PII: S 0002-9939(06)08363-8
Keywords: Monotone multifunction, Fitzpatrick function, convex function, conjugate function, Fenchel duality, weak$^{*}$ topology
Received by editor(s): May 3, 2005
Published electronically: May 4, 2006
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia